Equations de Navier-Stokes dans le plan avec tourbillon initial mesure
Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Talk no. 14, 14 p.
@article{SEDP_2003-2004____A14_0,
     author = {Gallay, Thierry},
     title = {Equations de Navier-Stokes dans le plan avec tourbillon initial mesure},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Centre de math\'ematiques Laurent Schwartz, \'Ecole polytechnique},
     year = {2003-2004},
     note = {talk:14},
     mrnumber = {2117046},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_2003-2004____A14_0}
}
Gallay, Thierry. Equations de Navier-Stokes dans le plan avec tourbillon initial mesure. Séminaire Équations aux dérivées partielles (Polytechnique) (2003-2004), Talk no. 14, 14 p. http://www.numdam.org/item/SEDP_2003-2004____A14_0/

[1] M. Ben-Artzi. Global solutions of two-dimensional Navier-Stokes and Euler equations. Arch. Rational Mech. Anal. 128, 329–358, 1994. | MR 1308857 | Zbl 0837.35110

[2] H. Brezis. Remarks on the preceding paper by M. Ben-Artzi : “Global solutions of two-dimensional Navier-Stokes and Euler equations”. Arch. Rational Mech. Anal., 128, 359–360, 1994. | Zbl 0837.35112

[3] M. Cannone et F. Planchon. Self-similar solutions for Navier-Stokes equations in 3 . Commun. Partial Differ. Equations, 21, 179–193, 1996. | MR 1373769 | Zbl 0842.35075

[4] E. A. Carlen et M. Loss. Optimal smoothing and decay estimates for viscously damped conservation laws, with applications to the 2-D Navier-Stokes equation. Duke Math. J., 81, 135–157 (1996), 1995. | MR 1381974 | Zbl 0859.35011

[5] A. Carpio. Asymptotic behavior for the vorticity equations in dimensions two and three. Comm. Partial Differential Equations, 19, 827–872, 1994. | MR 1274542 | Zbl 0816.35108

[6] G.-H. Cottet. Équations de Navier-Stokes dans le plan avec tourbillon initial mesure. C. R. Acad. Sci. Paris Sér. I Math., 303, 105–108, 1986. | MR 853597 | Zbl 0606.35065

[7] I. Gallagher et Th. Gallay. Uniqueness of the solutions of the Navier-Stokes equation in 2 with measure-valued initial vorticity. Article en préparation, 2004.

[8] Th. Gallay et C. E. Wayne. Invariant manifolds and the long-time asymptotics of the Navier-Stokes and vorticity equations on 2 . Arch. Ration. Mech. Anal., 163, 209–258, 2002. | MR 1912106 | Zbl 1042.37058

[9] Th. Gallay et C. E. Wayne. Long-time asymptotics of the Navier-Stokes and vorticity equations on 3 . R. Soc. Lond. Philos. Trans. Ser. A Math. Phys. Eng. Sci., 360, 2155–2188, 2002. Recent developments in the mathematical theory of water waves (Oberwolfach, 2001). | MR 1949968 | Zbl 1048.35055

[10] Th. Gallay. Tourbillon d’Oseen et comportement asymptotique des solutions de l’équation de Navier-Stokes. Séminaire EDP de l’Ecole Polytechnique 2001-2002, exposé n o V.

[11] Th. Gallay et C.E. Wayne. Global stability of vortex solutions of the two-dimensional Navier-Stokes equation. Prépublication de l’Institut Fourier (2003), disponible sur http://arXiv.org/abs/math/0402449. | Zbl 02214806

[12] M.-H. Giga et Y. Giga. Nonlinear partial differential equations : asymptotic behaviour of solutions and self-similar solutions. Ouvrage publié en japonais en 1999, traduction anglaise en préparation, 2004.

[13] Y. Giga et T. Kambe. Large time behavior of the vorticity of two-dimensional viscous flow and its application to vortex formation. Comm. Math. Phys., 117, 549–568, 1988. | MR 953819 | Zbl 0661.76018

[14] Y. Giga, T. Miyakawa, et H. Osada. Two-dimensional Navier-Stokes flow with measures as initial vorticity. Arch. Rational Mech. Anal., 104, 223–250, 1988. | MR 1017289 | Zbl 0666.76052

[15] S. Kamin (Kamenomostskaya). The asymptotic behavior of the solution of the filtration equation. Israel J. Math., 14, 76–87, 1973. | MR 315292 | Zbl 0254.35054

[16] T. Kato. The Navier-Stokes equation for an incompressible fluid in 2 with a measure as the initial vorticity. Differential Integral Equations, 7, 949–966, 1994. | MR 1270113 | Zbl 0826.35094

[17] J. Leray. Etude de diverses équations intégrales non linéaires et de quelques problèmes que pose l’hydrodynamique. J. Math. Pures. Appl., 12, 1–82, 1933. | Zbl 0006.16702

[18] H. Osada. Diffusion processes with generators of generalized divergence form. J. Math. Kyoto Univ., 27, 597–619, 1987. | MR 916761 | Zbl 0657.35073

[19] A. Prochazka et D. I. Pullin. On the two-dimensional stability of the axisymmetric Burgers vortex. Phys. Fluids, 7, 1788–1790, 1995. | MR 1336103 | Zbl 1023.76546

[20] L. Rossi et J. Graham-Eagle. On the existence of two-dimensional, localized, rotating, self-similar vortical structures. SIAM J. Appl. Math., 62, 2114–2128, 2002. | MR 1918309 | Zbl 1010.35083